# SDR AALA201908309004

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 21,540 hours, 8,562 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3002657
- Condition: Overtemp
- Location: Lt Engine
- Part time: 25,266 hours, 13,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LEFT ENGINE HIGH OIL TEMP. ENGINE WAS SHUT DOWN IN FLIGHT. MAINTENANCE REPORTS AIRMAN REPORTED IDG OVERTEMP WHICH CAUSED FUEL TEMP TO INCREASE WHICH CAUSED THE OIL TEMP TO INCREASE. IAW TSM 79-40-00-810-801-A, #1 ENG IDG REQUIRES REPLACEMENT. REPLACED #1 IDG IAW AMM 24-21-51 PB401. OPS/LEAK CHECK OK.
